# SDR DALA2024051605272

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 29,374 hours, 11,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0344357) CORROSION ON AFT CARGO DOOR AFT SHIELD. REMOVED AND REPLACED BY A NEW SHIELD.
